... feet. 4 months later, my face is concaving in these areas (one spot on my forehead, in between my eyes and on me cheek bone). I am very distressed over this. I cannot find anyone that this has happened to. The doctor who did the injections said it " cannot be the Botox". Does anyone know if this will go away or wear off eventually?
I know that your post was a while back. Has your indentations gone away or where you able to get a doctors help?
I also now have indentations through out my forehead after having Botox .
Are there any others that have had this experience?
Are you on any other sites?
it helps when you are looking for answers.
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have severe migraines that seemed to get worse after Botox injections in my forehead,right side of
Posted 16 Nov 2009 • 2 answers
Posted 10 Jul 2010 • 1 answer
Posted 20 May 2011 • 1 answer
Posted 25 Nov 2012 • 1 answer
Posted 11 Jul 2016 • 0 answers